%0 Journal Article
	%A Benshi Zhu
	%D 2010
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 45, 2010
	%T Positive Solutions for Semipositone Discrete Eigenvalue Problems via Three Critical Points Theorem
	%U https://publications.waset.org/pdf/13982
	%V 45
	%X In this paper, multiple positive solutions for
semipositone discrete eigenvalue problems are obtained by
using a three critical points theorem for nondifferentiable
functional.
	%P 1257 - 1260